# SDR UPS09154628

- Difficulty date: February 2, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 8,018 hours, 5,148 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Unknown
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C REMOVE AND REPLACE MAIN CARGO COMPARTMENT RT FLOOR PANEL 252UJ PER EO A300-5320-16407.  REMOVED, FABRICATED, AND INSTALLED FLOOR PANEL 252UJ PER UPS EO A300-5320-16407.
